# SDR SWAA2020052044425

- Difficulty date: April 23, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 143A7902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS500D LOWER BULKHEAD SUPPORT HAS CORROSION AT BS500D RBL19 WL156 / REMOVED AND REPLACED FWD CARGO BAY BS500D LOWER BULKHEAD SUPPORT ANGLE AT BS500D RBL19 WL156; P.O# 774731/1 IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 143A7902; AND DWG 143A9481
